# SDR SWAA115165

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 43,732 hours, 25,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND EMERGENCY EXIT LIGHT INOP BETWEEN ROW 9 TO ROW 11.  REMOVED AND REPLACED BATTERY PACK CHARGER IAW MM.
